# SDR SWAA2018101425934

- Difficulty date: October 9, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR21506
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT ASSEMBLY BROKEN INOP AT ROW 6.  R&R FUSE PER AMM.
